Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Bolthausen, E (1977). On rates of convergence in a random central limit theorem and in the central limit theorem for Markov chains. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 38(4):279-286.

Full text not available from this repository.

View at publisher


Citations

6 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1977
Deposited On:25 May 2010 13:45
Last Modified:05 Apr 2016 13:30
Publisher:Springer
ISSN:0044-3719
Publisher DOI:10.1007/BF00533159
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0336.60060
http://www.ams.org/mathscinet-getitem?mr=482943

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page